Alert archive / Oklahoma / Heat Advisories in 2019
Heat Advisory 2, NWS Tulsa, OK
NWS Tulsa, OK issued this heat advisory at Jul 6, 2019, 1:06 PM CDT for 7 counties in Oklahoma. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Jul 6, 2019, 1:06 PM CDT (18:06 UTC)
- Expired
- Jul 6, 2019, 3:49 PM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
Counties Haskell County, OK, Latimer County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Pittsburg County, OK
The radar
The Tulsa radar (KINX), 97 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.1 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -329 J/kg
- Mixed-layer LCL
- 1122 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this heat advisory went out at Jul 6, 12:23 PM CDT, 43 minutes earlier.
Area forecast discussion, Jul 6, 12:23 PM CDT, 43 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1223 PM CDT Sat Jul 6 2019 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Steady increase in coverage of showers and storms expected through late afternoon, before a gradually decay of convection this evening. VFR largely expected outside of convective influence with patchy fog again possible overnight. && .PREV DISCUSSION... /Issued 1021 AM CDT Sat Jul 6 2019/ ..UPDATE... DISCUSSION... MCV currently over west central OK from overnight storm complex will slowly work eastward aiding renewed storm development this afternoon. A corridor of deeper moisture and persistent low level convergence resides across SE OK where precip chances were increased. Otherwise, scattered storms appear possible across the entire forecast area this afternoon with downburst winds the primary concern with any stronger storms. Temp / dewpoint trends were adjusted slightly based on observed trends with afternoon heat index values of 100-105 being common outside of influence from storms. && .PRELIMINARY POINT TEMPS/POPS... TUL 92 75 91 75 / 40 30 30 20 FSM 94 75 93 75 / 30 20 30 20 MLC 92 73 92 73 / 60 20 20 10 BVO 91 73 89 73 / 50 30 40 20 FYV 89 71 89 71 / 40 20 40 20 BYV 91 71 90 71 / 40 30 40 20 MKO 91 74 91 74 / 40 20 30 20 MIO 91 72 89 72 / 40 30 40 30 F10 92 73 92 73 / 50 20 20 10 HHW 90 74 92 73 / 60 10 10 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION.....07
Hazardous weather outlook, Jul 6, 12:55 PM CDT, 11 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 1255 PM CDT Sat Jul 6 2019 ARZ001-002-010-011-019-020-029-OKZ049-053>076-071015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 1255 PM CDT Sat Jul 6 2019 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...After 2 PM. DANGEROUS HEAT. RISK...Elevated. AREA...Eastern Okalhoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Thunderstorms will steadily increase in coverage this afternoon across much of eastern Oklahoma and northwest Arkansas. isolated damaging downburst winds will be the primary severe weather concern with any of the stronger storms. Also, locally heavy rainfall is possible as storms will move slowly. Storms will gradually wane after sunset. Additionally, afternoon heat index values of 100 to 105 degrees will be common away from the influence of any storms. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY...Thunderstorm Potential. MONDAY through WEDNESDAY...Thunderstorm and Dangerous Heat Potential. THURSDAY and FRIDAY...No Hazards. EXTENDED DISCUSSION... Daily thunderstorm chances will continue through the middle of next week. The overall coverage should gradually decrease as heat and humidity intensify. Afternoon heat index values around 105 degrees are likely for the first part of next week. weather.gov/tulsa contains additional information.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:10 PM CDT | Special Weather Statement | TSA | Haskell | 65 min |
| Jul 6, 1:26 PM CDT | Special Weather Statement | TSA | Okfuskee | 34 min |
| Jul 6, 1:55 PM CDT | Special Weather Statement | TSA | Okmulgee | 35 min |
| Jul 6, 2:36 PM CDT | Special Weather Statement | TSA | Creek | 39 min |
| Jul 6, 2:50 PM CDT | Special Weather Statement | TSA | Pittsburg | 40 min |
| Jul 6, 2:56 PM CDT | Special Weather Statement | TSA | Pittsburg | 49 min |
| Jul 6, 3:04 PM CDT | Special Weather Statement | TSA | Tulsa | 26 min |
| Jul 6, 3:11 PM CDT | Special Weather Statement | TSA | Sequoyah | 34 min |
| Jul 6, 3:23 PM CDT | Special Weather Statement | TSA | Tulsa | 37 min |
| Jul 6, 3:39 PM CDT | Special Weather Statement | TSA | Tulsa | 36 min |
| Jul 6, 3:50 PM CDT | Areal Flood Advisory | TSA | Rogers, Tulsa | 115 min |
| Jul 6, 4:10 PM CDT | Special Weather Statement | TSA | Rogers | 50 min |
| Jul 6, 4:15 PM CDT | Areal Flood Advisory | TSA | LeFlore | 2 hr |
| Jul 6, 4:26 PM CDT | Special Weather Statement | TSA | Muskogee, Wagoner | 34 min |
| Jul 6, 4:35 PM CDT | Flash Flood Warning | TSA | LeFlore | 3 hr |
| Jul 6, 4:54 PM CDT | Special Weather Statement | TSA | Cherokee, Mayes, Muskogee, Rogers | 51 min |
| Jul 6, 4:59 PM CDT | Special Weather Statement | TSA | LeFlore | 46 min |
| Jul 6, 5:32 PM CDT | Special Weather Statement | TSA | Choctaw | 43 min |
| Jul 6, 5:41 PM CDT | Special Weather Statement | TSA | Delaware | 49 min |
| Jul 6, 3:51 PM CDT | Special Weather Statement | TSA | Sebastian | 39 min |
| Jul 6, 4:50 PM CDT | Areal Flood Advisory | TSA | Crawford, Sebastian | 115 min |
| Jul 6, 5:31 PM CDT | Special Weather Statement | TSA | Washington | 29 min |
| Jul 6, 6:09 PM CDT | Areal Flood Advisory | TSA | Washington | 2 hr |
Nearby
Heat Advisories in Oklahoma, 2019Heat Advisories in Arkansas, 2019Every heat advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.